# SDR DALA2015022101526

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETE ELEVATOR INSTALLATION CHECK IAW AMDS 2730-4182, STEP 12, A DENT WAS FOUND ON RT ANTI-FLOAT TAB LOWER SKIN OTBD EDGE.  A DENT WAS FOUND ON RT ANTI-FLOAT TAB LOWER SKIN OTBD EDGE AND WAS REMOVED RT ANTI-FLOAT TAB AND WAS REPAIRED IAW SRM 55-04, PAR 2 AND ACFT  0971 CARD 200-8149-09.  WEIGHT AND BALANCED ON RT ANTI-FLOAT TAB WAS PERFORMED IAW SRM 55-20-2.
